| Catalog Number |
A35HPV06040080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty procedure to treat arteriovenous fistula stenosis, the fortrex 06x040x80 balloon experienced a longitudinal balloon burst during inflation.A pressure pump inflation device was used for balloon inflation.The event occurred during balloon inflation at a pressure of 24 atm.The device did not pass through a previously-deployed stent.No resistance was encountered when advancing the device.The procedure was completed using a new balloon.No patient complications have been reported as a result of this event.